# SDR DXTA2025061903926

- Difficulty date: June 16, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N839QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000084
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 99162489
- Part serial: 1329
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

OUTBOARD SPOILERS FAILED AUTO TEST DURING TAXI. REMOVED AND REPLACED RESSURE TRANSDUCER ON LEFT OUTBOAR ACCUMULATOR MANIFOLD REFERENCED AMM 27-60-33. AND LETTER FP240819 OPS AN LEAK CHECK GOOD.
